RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 3, Pages 323–328 (Mi mz505)  

This article is cited in 1 scientific paper (total in 1 paper)

A Condition for Convergence in Mean of Trigonometric Series

A. S. Belov

Ivanovo State University

Abstract: We construct an example of a trigonometric series showing that a certain condition closely related to convergence in mean of trigonometric series cannot be sharpened.

DOI: https://doi.org/10.4213/mzm505

Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:3, 293–297

Bibliographic databases:

UDC: 517.5
Received: 10.07.2000

Citation: A. S. Belov, “A Condition for Convergence in Mean of Trigonometric Series”, Mat. Zametki, 69:3 (2001), 323–328; Math. Notes, 69:3 (2001), 293–297

Citation in format AMSBIB
\Bibitem{Bel01}
\by A.~S.~Belov
\paper A Condition for Convergence in Mean of Trigonometric Series
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 3
\pages 323--328
\mathnet{http://mi.mathnet.ru/mz505}
\crossref{https://doi.org/10.4213/mzm505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846830}
\zmath{https://zbmath.org/?q=an:1010.42002}
\elib{https://elibrary.ru/item.asp?id=582603}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 3
\pages 293--297
\crossref{https://doi.org/10.1023/A:1010287621781}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200001}


Linking options:
  • http://mi.mathnet.ru/eng/mz505
  • https://doi.org/10.4213/mzm505
  • http://mi.mathnet.ru/eng/mz/v69/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Belov, “O neuluchshaemosti nekotorykh teorem o skhodimosti v srednem trigonometricheskikh ryadov”, Fundament. i prikl. matem., 22:1 (2018), 31–49  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:245
    Full text:124
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020